• PAMOL All Ages Strawberry 200ml

PAMOL All Ages Strawberry 200ml

$21.99 NZD

Use:
Pamol All Ages Strawberry Colour Free Liquid relieves children's pain and fever associated with headache, earache, immunisation, symptoms of cold and flu and toothache.

Ingredients:
Each 5ml contains paracetamol 250mg, methyl hydroxybenzoate, sodium benzoate, saccharin sodium.

Directions:
Refer to dose chart on packaging for child's weight.
Shake the bottle. Dose should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours. Administer in water or juice if necessary.

Precautions:
Do not give to children under 2 years of age except on medical advice.
Prolonged or excessive use can be harmful. Do not use for more than 48 hours without seeking medical advice.
If an overdose is taken or suspected, ring the Poisons Information Centre phone 0800 764 766 or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Do not refrigerate.
Protect from light.

Additional Information:
Aspen Pharmacare, Auckland


Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.